Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 69, NWS Green Bay, WI

June 20, 2007Door County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 20, 2007, 6:18 PM CDT for Door County, Wisconsin. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2007, 6:18 PM CDT (23:18 UTC)
Expired
Jun 20, 2007, 6:45 PM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Door County, WI

The radar

The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:34 PM CDTTSTM WND DMG1 Sw Sturgeon Bay, WITREE UPROOTED AND ON WIRES ON DULUTH AVE.
Jun 20, 6:34 PM CDTMARINE TSTM WIND 41Sturgeon Bay, WI
Jun 20, 6:35 PM CDTHAIL 0.75Sturgeon Bay, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.3 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 202318
SVRGRB
WIC029-202345-
/O.NEW.KGRB.SV.W.0069.070620T2318Z-070620T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOOR COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 645 PM CDT

* AT 614 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND WINDS TO
  60 MPH.  THIS STORM WAS LOCATED 15 MILES NORTHWEST OF STURGEON
  BAY...OR ABOUT 11 MILES SOUTH OF MARINETTE...AND MOVING SOUTHEAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITEFISH BAY...VALMY...POTAWATOMI STATE PARK AND MAPLEWOOD.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4507 8751 4481 8778 4466 8734 4489 8720

$$

KIECKBUSCH
5 follow-up statements
000 
WWUS53 KGRB 202325
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
625 PM CDT WED JUN 20 2007

WIC029-202345-
/O.CON.KGRB.SV.W.0069.000000T0000Z-070620T2345Z/
DOOR-
625 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR DOOR COUNTY...

AT 623 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
WINDS TO 60 MPH.  THIS STORM WAS LOCATED NEAR POTAWATOMI STATE
PARK...OR ABOUT 7 MILES NORTHWEST OF STURGEON BAY...MOVING SOUTHEAST
AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STURGEON BAY BY 630 PM...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4507 8751 4481 8778 4466 8734 4489 8720

$$

KIECKBUSCH
000 
WWUS53 KGRB 202329
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT WED JUN 20 2007

WIC029-202345-
/O.CON.KGRB.SV.W.0069.000000T0000Z-070620T2345Z/
DOOR-
629 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR DOOR COUNTY...

AT 627 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
POTAWATOMI STATE PARK...OR NEAR STURGEON BAY...MOVING SOUTHEAST AT 
50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL DOOR COUNTY AT 640 PM

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4507 8751 4481 8778 4466 8734 4489 8720

$$

KIECKBUSCH
000 
WWUS53 KGRB 202334
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
633 PM CDT WED JUN 20 2007

WIC029-202345-
/O.CON.KGRB.SV.W.0069.000000T0000Z-070620T2345Z/
DOOR-
633 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR DOOR COUNTY...

AT 631 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS STORM WAS OVER STURGEON BAY...MOVING SOUTHEAST AT 
50 MPH.

LAT...LON 4507 8751 4481 8778 4466 8734 4489 8720

$$
KIECKBUSCH
000 
WWUS53 KGRB 202339
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT WED JUN 20 2007

WIC029-202345-
/O.CON.KGRB.SV.W.0069.000000T0000Z-070620T2345Z/
DOOR-
638 PM CDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR DOOR COUNTY...

AT 636 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS STORM WAS LOCATED 2 MILES SOUTHEAST OF STURGEON 
BAY...MOVING SOUTHEAST AT 50 MPH.

REPORT OCCURRENCES OF SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.

LAT...LON 4507 8751 4481 8778 4466 8734 4489 8720

$$
TSK
000 
WWUS53 KGRB 202345
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
645 PM CDT WED JUN 20 2007

WIC029-202355-
/O.EXP.KGRB.SV.W.0069.000000T0000Z-070620T2345Z/
DOOR-
645 PM CDT WED JUN 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY EXPIRED AT 645 PM
CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OVER
LAKE MICHIGAN.

LAT...LON 4507 8751 4481 8778 4466 8734 4489 8720

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:45 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 20, 1:45 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT WED JUN 20 2007

.SHORT TERM...TONIGHT AND THURSDAY...MAIN FOCUS IS ON SVR TSTMS THIS
AFTERNOON/EVENING.

COMBINATION OF MODERATE INSTABILITY...STRONG SHEAR AND DYNAMIC FORCING
WILL GENERATE SCT SVR TSTMS WITH DAMAGING WIND AND LARGE HAIL THIS
AFTERNOON AND EVG. EXPECT THE FOCUS TO BE PRIMARILY OVER C/EC WI AFTER
00Z. TSTMS SHOULD SHIFT SOUTH OF THE FA LATER THIS EVG...WITH A LULL IN
THE ACTIVITY LATE TONIGHT INTO THURSDAY MORNING. HAVE ADDED A CHC OF
TSTMS BACK INTO THE FCST OVER C/EC WI THURSDAY AFTERNOON...AS ELEVATED
INSTABILITY NORTH OF THE STALLED FRONTAL BOUNDARY WORKS ITS WAY BACK
INTO THE AREA.

GUIDANCE TEMPERATURES LOOK REASONABLE.

.LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MEDIUM RANGE MODELS IN
REASONABLE AGREEMENT THROUGH THIS FORECAST PERIOD. THE ECMWF IS STRONGER
THAN THE UKMET AND GFS WITH AN UPPER LOW PASSING TO OUR SOUTHWEST FRIDAY
NIGHT. THE NORTHWEST UPPER FLOW ARGUES FOR GENERALLY DRY WEATHER UNTIL
THE UPPER FLOW FLATTENS EARLY NEXT WEEK.

.AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE LATE
AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS WITH HAIL AND GUSTY
WINDS ARE POSSIBLE...BUT ACTIVITY WILL BE SCATTERED. THE FRONT WILL
CLEAR THE AREA BETWEEN 00Z AND 03Z...AND THEN IT WILL BE VFR THE REST OF
TONIGHT AND THURSDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 20, 11:15 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1115 AM CDT WED JUN 20 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1115 AM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER THE ENTIRE FORECAST AREA THIS
AFTERNOON...AND OVER PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN
THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE STORMS OVER THE ENTIRE
FORECAST AREA...ESPECIALLY FROM 3 PM TO 9 PM. THE PRIMARY THREAT WILL
BE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO GOLF BALL SIZE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL WISCONSIN THURSDAY
NIGHT AND ACROSS THE ENTIRE REGION FRIDAY NIGHT. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL AND FAR
NORTHEAST WISCONSIN SUNDAY NIGHT AND MONDAY...AND ACROSS THE ENTIRE
REGION MONDAY NIGHT AND TUESDAY. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-564-211100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1115 AM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE IS
A SLIGHT RISK OF SEVERE STORMS WITH GUSTY WINDS AND LARGE HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING OVER THE
BAY OF GREEN BAY...AND THE LAKE MICHIGAN WATERS ADJACENT TO DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE LAKE MICHIGAN WATERS FRIDAY NIGHT.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE NORTH OF STURGEON BAY SUNDAY NIGHT
AND MONDAY...AND ACROSS THE ENTIRE REGION MONDAY NIGHT AND TUESDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

KIECKBUSCH
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 20, 5:33 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 W CRIVITZ             45.23N 88.03W
06/20/2007  E1.00 INCH       MARINETTE          WI   AMATEUR RADIO

&&
Local storm report, Jun 20, 5:45 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
545 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 W MARATHON CITY       44.95N 89.88W
06/20/2007  M1.00 INCH       MARATHON           WI   AMATEUR RADIO

&&
Local storm report, Jun 20, 5:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             MARATHON CITY           44.95N 89.84W
06/20/2007  E1.00 INCH       MARATHON           WI   LAW ENFORCEMENT

&&

AUSTIN
Local storm report, Jun 20, 5:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
559 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             9 W ROTHSCHILD          44.88N 89.79W
06/20/2007  E1.25 INCH       MARATHON           WI   AMATEUR RADIO

            AT THE CROSSROADS OF HIGHWAYS O AND N

&&

KURIMSKI
Local storm report, Jun 20, 6:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 W CRIVITZ             45.23N 88.03W
06/20/2007  E1.00 INCH       MARINETTE          WI   AMATEUR RADIO

            AT HIGHWAY A AND W

0559 PM     HAIL             4 N PESHTIGO            45.10N 87.75W
06/20/2007  E0.75 INCH       MARINETTE          WI   AMATEUR RADIO

            AT HIGHWAY 64 AND BEDLEY ROAD

&&

KURIMSKI
Local storm report, Jun 20, 6:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             ROTHSCHILD              44.88N 89.61W
06/20/2007  E0.75 INCH       MARATHON           WI   TRAINED SPOTTER

&&

AUSTIN

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:53 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida52 min
Jun 20, 2:54 PM CDTSevere Thunderstorm WarningGRBForest, Vilas66 min
Jun 20, 3:25 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette55 min
Jun 20, 3:40 PM CDTSevere Thunderstorm WarningGRBOneida20 min
Jun 20, 3:45 PM CDTSevere Thunderstorm WarningGRBLincoln45 min
Jun 20, 4:00 PM CDTSevere Thunderstorm WarningGRBForest45 min
Jun 20, 4:03 PM CDTSevere Thunderstorm WarningGRBLanglade42 min
Jun 20, 4:20 PM CDTSevere Thunderstorm WarningGRBMarathon55 min
Jun 20, 4:37 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano53 min
Jun 20, 4:44 PM CDTSevere Thunderstorm WarningGRBOneida20 min
Jun 20, 4:48 PM CDTSevere Thunderstorm WarningGRBForest, Marinette57 min
Jun 20, 5:02 PM CDTSpecial Marine WarningGRB73 min
Jun 20, 5:18 PM CDTSevere Thunderstorm WarningGRBDoor57 min
Jun 20, 5:21 PM CDTSevere Thunderstorm WarningGRBMarathon54 min
Jun 20, 5:46 PM CDTSevere Thunderstorm WarningGRBMarinette29 min
Jun 20, 5:49 PM CDTSpecial Marine WarningGRB50 min
Jun 20, 6:04 PM CDTSevere Thunderstorm WarningGRBOconto19 min
Jun 20, 6:12 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage63 min
Jun 20, 6:17 PM CDTSpecial Marine WarningGRB63 min
Jun 20, 6:21 PM CDTSevere Thunderstorm WarningGRBLincoln28 min
Jun 20, 6:47 PM CDTSevere Thunderstorm WarningGRBWaupaca58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.